How to Fix Botox Complications?

I had Botox about 3 days ago in Korea the doc did not gave me any aftercare instruction. Well I should had educated me self more because after about 9 hours later I had a facial massage!

Tthe next day, I felt the effect of the shot. I could not frown, but now at day 3, I am worried I have a tinggling sensation on my upper cheek and to the side of my jaw. Will I  continue to be paralyzed? I am a little dizzy and have a headache. I am so afraid. Any help, please?

Doctor Answers (3)

Botox

+1

Difficult to give you a definitive answer not knowing exactly what was injected. Assuming you did receive Botox (Allergan), was it the first time you received a botulinum treatment? Results vary with amounts used or dose, injector proficiency and location. Larger doses with higher volumes can migrate. I usually have patients excercise the muscles injected for at least 2 hours post-injection to increase efficiency of up take and have them refrain from excercise or massage for the rest of the day.

Results of Botox vary between patients but may last for 4 months.

I recommend, if you are unable to see your injecting physician, to see a Board Certified Plastic Surgeon with significant experience in Botox injections for an evaulation as he or she may be able to "fix" areas of concern by injecting other muscle systems to counter act what you are seeing.

I hope this helps!

Dr.C


Atlanta Plastic Surgeon
5.0 out of 5 stars 14 reviews

Botunlinum toxin complications

+1

I would discuss this with the surgeon who injected you. It is not not uncommon for it to take two weeks for the results to settle. However, there are many other possible complications which could be explaining your symptoms and your doctor should be made aware of this

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

Complication from Botox

+1

Provided you received the real product, you have nothing to fear in the long term. Occasionally, Botox will migrate and influence the function of a muscle that was not intended. The effect of Botox wears off over time. It might be a source of embarrassment, but not danger.

Vincent N. Zubowicz, MD
Atlanta Plastic Surgeon
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.